Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 7, 2020, 5:06 PM CDT for Lafayette County, Wisconsin. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2020, 5:06 PM CDT (22:06 UTC)
- Expired
- Apr 7, 2020, 5:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lafayette County, WI
The radar
The Quad Cities radar (KDVN), 125 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 5:14 PM CDT | HAIL 1 | 2 Nne Darlington, WI | DELAYED REPORT: NICKEL TO QUARTER SIZED HAIL OBSERVED ON A FARM ON COUNTY ROAD F NORTHEAST OF DARLINGTON. |
| Apr 7, 5:26 PM CDT | HAIL 2 | 4 Ssw Darlington, WI | DELAYED REPORT. SOME SQUAD CAR DAMAGE DUE TO 2 INCH DIAMETER HAIL. |
| Apr 7, 5:36 PM CDT | HAIL 2.5 | Gratiot, WI | DELAYED REPORT. FACEBOOK REPORT. |
| Apr 7, 5:54 PM CDT | HAIL 1.75 | South Wayne, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 630 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
212
WUUS53 KMKX 072206
SVRMKX
WIC065-072245-
/O.NEW.KMKX.SV.W.0003.200407T2206Z-200407T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
506 PM CDT Tue Apr 7 2020
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Lafayette County in south central Wisconsin...
* Until 545 PM CDT.
* At 506 PM CDT, severe thunderstorms were located along a line
extending from Belmont to near Shullsburg, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Darlington, Shullsburg, Belmont, Benton, Argyle, Blanchardville,
Somers, Wiota, New Diggings, South Wayne, Lamont, Gratiot, Platte
Mounds, Lead Mine, Yellowstone Lake St Park, Leslie and Woodford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4280 9043 4281 9033 4281 8984 4251 8984
4251 9042
TIME...MOT...LOC 2206Z 264DEG 47KT 4274 9031 4265 9026
HAIL...1.00IN
WIND...60MPH
$$
GEHRING2 follow-up statements
721
WWUS53 KMKX 072215
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
515 PM CDT Tue Apr 7 2020
WIC065-072245-
/O.CON.KMKX.SV.W.0003.000000T0000Z-200407T2245Z/
Lafayette WI-
515 PM CDT Tue Apr 7 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR LAFAYETTE COUNTY...
At 515 PM CDT, severe thunderstorms were located along a line
extending from near Darlington to near Shullsburg, moving east at 45
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Darlington, Shullsburg, Benton, Argyle, Blanchardville, Somers,
Wiota, New Diggings, South Wayne, Lamont, Gratiot, Lead Mine,
Yellowstone Lake St Park and Woodford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4273 9032 4281 9026 4281 8984 4251 8984
4251 9042
TIME...MOT...LOC 2215Z 270DEG 38KT 4275 9019 4260 9026
HAIL...1.50IN
WIND...60MPH
$$
GEHRING923
WWUS53 KMKX 072228
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
528 PM CDT Tue Apr 7 2020
WIC065-072245-
/O.CON.KMKX.SV.W.0003.000000T0000Z-200407T2245Z/
Lafayette WI-
528 PM CDT Tue Apr 7 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR LAFAYETTE COUNTY...
At 528 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Blanchardville to near
Darlington, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Darlington, Shullsburg, Argyle, Blanchardville, Somers, Wiota, South
Wayne, Lamont, Gratiot, Yellowstone Lake St Park and Woodford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4271 9019 4281 9012 4281 8984 4251 8984
4251 9027
TIME...MOT...LOC 2228Z 264DEG 47KT 4277 8998 4262 9005
HAIL...1.00IN
WIND...60MPH
$$
GEHRINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 4:50 PM CDT, 16 minutes earlier.
Area forecast discussion, Apr 7, 4:50 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
450 PM CDT Tue Apr 7 2020
.UPDATE...
First supercell thunderstorm of the season initiated over
Washington County, moving east through Ozaukee county. Largest
stones in the Jackson, Grafton areas ranged from golf ball to
tennis ball in size. This storm has weakened a bit as it moved out
over Lake Michigan.
Attention now turns to initiation potential with the
southeastward moving front that extends from roughly Port
Washington to just southeast of Watertown and near Darlington.
Noting some agitated cumulus along this boundary, but not much in
the way of vertical development noted from IR satellite imagery.
Winds are a bit veered with this system, which is a bit of a
limiting factor for widespread thunderstorm development. That
said, the warm sector does have some positives going for it. At
this hour, there is plentiful surface based CAPE (1500-3000 J/kg)
with little in the way of CIN noted. MLCAPE is a bit more reserved
with values in the 1000-2000 J/kg range, also largely uncapped.
Effective shear is robust with values in excess of 50kt. Given the
orientation of the shear to the boundary, there is no surprise in
a supercellular storm mode, with a couple of left splits observed
as well. Mid level lapse rates are robust, in excess of 8 C/km.
In the low levels, lapse rates are also robust in the 6-8 C/km
range. As a result, low level CAPE values are between 50 and 100
J/kg, with highest values over far southeastern WI.
Expectations going forward are for additional widely scattered
thunderstorms to develop along this boundary as it moves through
over the next few hours. Primary concern will continue to be large
hail. Secondary risk will be wind, though if our first cells were
any indication, it was difficult to see much in the way of
mesocyclone organization and wind gusts at the surface did not
exceed 40 mph. That said, localized damaging wind gusts remain
possible. A tornado cannot be ruled out given strong low level
CAPE signature, but relatively high LCLs and a veered wind profile
in the low levels are not overly supportive.
Storms should exit to the southeast between 7-8 PM given current
speed of the boundary.
&&
.PREV DISCUSSION... (Issued 302 PM CDT Tue Apr 7 2020)
SHORT TERM...
This afternoon through Wednesday night...Forecast confidence
medium to high.
A 1002 MB sfc low over MQT and Green Lake Counties will
move ewd to lower MI by 00Z. The HRRR and some of the
deterministic models have focused on convective initiation at the
triple point in east central WI around 21-22Z, and with
additional initiation along the cold front over far ern WI or Lake
MI. Some cells may also develop along the cold front once it
passes into nrn IL. The latest SPC mesoanalysis indicates the
weakest MLCIN over east central WI and nrn IL, suggesting the
model solutions are reasonable. This still supports isold to sct
development over the region in a short window from 21Z-01Z. If the
storms do occur and intensify quickly, a SVR storm could occur.
Afterward, the west to northwest winds behind the cold front will
become calm as a sfc ridge settles over srn WI by 12Z. Areas of
fog will be possible with relatively high dewpoints present and
good radiational cooling.
Another warm day is expected for Wed as swly winds and warm
advection will develop ahead of a strong polar front. High temps
of 60s to lower 70s are forecast followed by strong cold advection
and widespread showers during the middle afternoon into the early
evening hours. Brisk nwly winds and cold advection will then
prevail Wed nt.
LONG TERM...
Thursday through Friday Night...Forecast confidence id Medium to
High...
Gusty west to northwest winds will continue into Thursday behind the
cold frontal passage, as a fairly tight pressure gradient and low
level mixing occurs. Could see gusts nearing 30 to 35 knots Thursday
afternoon, especially for area close to the lakefront. A few higher
gusts are not out of the question at this time, but models are
beginning to trend back a bit with the higher winds speeds for the
latest 12z model runs.
Also some light precip may be possible into Thursday morning/early
afternoon on the backside of the mid-week system. However,
confidence remains very low as the NAM,GFS,SREF, and ECMWF model
soundings all show a staunch dry layer developing in the low
levels from around 800mb to the surface in association with
subsidence from the approaching surface high through Thursday
afternoon. If any precip can overcome this dry low-levels, areas
of southern WI could potentially see some flurries and/or light
rain given 850mb temps below 0C and near freezing temps at the
surface.
Otherwise, expect cooler and drier conditions for the late half of
the week as a Canadian high builds southward across the Central
Plains Thursday into Friday. Daytime temps look to climb into the
40s both days while overnight temps fall into the upper 20s/low 30s
Thursday night and mid 30s by Friday. The surface high is then
expected to gradually slide east and weaken late Friday. Ahead of
the next system this weekend.
AVIATION(21Z TAFS)...Sct-bkn015-035 over south central WI will
move into se WI during the afternoon ahead of a weak cold front.
After the cold front passes, the low clouds will clear during the
early evening hours. Areas of fog with vsbys of 1-3SM BR will then
be possible during the early morning hours to a few hours beyond
sunrise. A strong cold front will then bring gusty west to
northwest winds and a period of showers to srn WI in the
afternoon. Areas of MVFR Cigs and Vsbys are expected during this
time.
MARINE...Low pressure of 29.6 inches will move from central WI to
lower MI this afternoon and evening. The low will drag a weak
cold front through, shifting the modest southerly winds over the
southern two thirds of the lake to west to northwesterly winds.
Areas of dense fog will persist at least into the evening, but
possibly into Wednesday. A Dense Fog Advisory is currently in
effect for the middle portion of Lake MI until 8 PM, but may need
to be extended later. A deepening low will move east across
Ontario for Wednesday into Thursday morning and will deepen to
29.2 inches. The deep low will sweep a strong cold front across
Lake Michigan by Wednesday evening. Strong northwest to west winds
will develop Wednesday night into Thursday behind the front. A
Gale Watch is in effect for all of Lake MI for Thursday and
Thursday night. A Small Craft Advisory will likely be needed from
Sheboygan to Winthrop Harbor from late Wednesday afternoon into
Thu nt for brisk west to northwest winds.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Watch from Thursday morning through Friday morning for
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-
868-870-872-874-876-878.
Dense Fog Advisory until 8 PM CDT this evening for LMZ366-565-
567-669-671-673-675-868-870-872-874-876.
&&
Update...Gagan
Tonight/Wednesday and Aviation/Marine...MBK
Wednesday Night through Tuesday...WagnerHazardous weather outlook, Apr 7, 4:39 PM CDT, 27 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 439 PM CDT Tue Apr 7 2020 WIZ046-047-051-052-056>060-062>072-082145- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 439 PM CDT Tue Apr 7 2020 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Scattered thunderstorms are expected across parts of south central into southeast Wisconsin into the early evening. A few additional strong to severe storms are possible. A Severe Thunderstorm Watch is in effect for parts of east central and southeast Wisconsin until 9 pm CDT this evening. Large hail and gusty winds would be the main hazards with any stronger thunderstorms that do develop. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Gusty northwest winds are expected later Wednesday afternoon, behind a cold front that will push through the region Wednesday. Gusty winds are expected to linger into Thursday night with gusts around 40 MPH possible Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed into this evening. LMZ643>646-082145- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 439 PM CDT Tue Apr 7 2020 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Scattered thunderstorms are expected into this evening. A few strong to severe storms are possible. Large hail and gusty winds would be the main hazards. The best window for storms would be between 5 PM and 8 PM CDT. A Severe Thunderstorm Watch is in effect until 9 pm CDT. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Patchy dense fog may develop Wednesday morning across the nearshore waters before the winds increase in the afternoon. Gusty northwest winds are expected later Wednesday afternoon, behind a strong cold front that will push through the region. Gusty winds will linger through Thursday night. A Small Craft Advisory will likely be needed by midday Wednesday with some gale force gusts possible Thursday afternoon. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-082145- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 439 PM CDT Tue Apr 7 2020 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Late this Afternoon and Tonight Areas of dense marine fog are expected over portions of Lake Michigan this afternoon and will likely continue into the early evening hours. Thus, a marine Dense Fog Advisory is in effect until this evening. Scattered thunderstorms are expected into this evening. A few strong to severe storms are possible, mainly over the southern half of the lake. Large hail and gusty winds are the main hazards. The best window for storms would be between 5 PM and 10 PM CDT. A Severe Thunderstorm Watch is in effect for much of Lake Michigan until 9 pm CDT this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Gusty northwest winds are expected later Wednesday afternoon, behind a cold front that will move across the lake Wednesday. Stronger winds are expected for Thursday into Friday morning with gale force gusts possible, especially Thursday afternoon/evening. Thus, a Gale Watch is now in effect for the open waters of Lake Michigan Thursday morning until Friday morning. www.weather.gov/mkx MBK
In the hours before
Local storm report, Apr 7, 4:17 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
417 PM CDT TUE APR 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL GRAFTON 43.32N 87.96W
04/07/2020 M1.00 INCH OZAUKEE WI PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0415 PM HAIL 1 W PORT WASHINGTON 43.39N 87.89W
04/07/2020 U0.50 INCH OZAUKEE WI PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
&&
HALBACHLocal storm report, Apr 7, 4:21 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
421 PM CDT TUE APR 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 1 NNW JACKSON 43.34N 88.17W
04/07/2020 M2.50 INCH WASHINGTON WI PUBLIC
RELAYED VIA WTMJ.
&&
HALBACHLocal storm report, Apr 7, 4:27 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
427 PM CDT TUE APR 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL GRAFTON 43.32N 87.95W
04/07/2020 M2.00 INCH OZAUKEE WI PUBLIC
&&
HALBACHLocal storm report, Apr 7, 4:29 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
429 PM CDT TUE APR 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 2 E GRAFTON 43.31N 87.92W
04/07/2020 M1.00 INCH OZAUKEE WI TRAINED SPOTTER
0422 PM HAIL 1 NE GRAFTON 43.33N 87.93W
04/07/2020 M1.50 INCH OZAUKEE WI PUBLIC
&&
HALBACHLocal storm report, Apr 7, 4:33 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
433 PM CDT TUE APR 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL 4 E JACKSON 43.32N 88.08W
04/07/2020 M2.50 INCH WASHINGTON WI PUBLIC
FOUND ONE HAILSTONE MEASURING 2.5 INCHES,
MOST WERE GOLF BALL SIZE.
&&
HALBACHLocal storm report, Apr 7, 4:48 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
448 PM CDT TUE APR 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL ALLENTON 43.42N 88.34W
04/07/2020 M1.00 INCH WASHINGTON WI PUBLIC
&&
HALBACHThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 1:18 PM CDT | Gale Watch | MKX | 38 hr | |
| Apr 7, 1:18 PM CDT | Marine Dense Fog Advisory | MKX | 24 hr | |
| Apr 7, 3:40 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Washington | 35 min |
| Apr 7, 3:56 PM CDT | Special Marine Warning | MKX | 49 min | |
| Apr 7, 4:06 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 24 min |
| Apr 7, 4:35 PM CDT | Special Marine Warning | MKX | 55 min | |
| Apr 7, 5:26 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 18 min |
| Apr 7, 5:29 PM CDT | Special Marine Warning | MKX | 75 min | |
| Apr 7, 5:40 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 50 min |
| Apr 7, 6:16 PM CDT | Severe Thunderstorm Warning | MKX | Green | 24 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.